Alert archive / Illinois / Flash Flood Warnings in 2006

Flash Flood Warning 17, NWS Lincoln, IL

June 22, 2006Effingham County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 22, 2006, 6:54 PM CDT for Effingham County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2006, 6:54 PM CDT (23:54 UTC)
Expired
Jun 23, 2006, 1:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Effingham County, IL

The radar

The Evansville,IN radar (KVWX), 118 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 222357
FFWILX
ILC049-230600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS.

* UNTIL 100 AM CDT FRIDAY

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL HAD OCCURRED ACROSS THE WARNED AREA.  
  DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAIN HAD FALLEN.  
  MORE STRONG THUNDERSTORMS WILL BE MOVING INTO THE COUNTY 
  DURING THE NEXT SEVERAL HOURS. AN ADDITIONAL INCH OF RAINFALL 
  WILL BE POSSIBLE FROM THESE STORMS.  THIS WILL MAKE FLASH 
  FLOODING POSSIBLE IN THE AREA THIS EVENING.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...EFFINGHAM...ALTAMONT...BEECHER CITY...DIETERICH...
  SHUMWAY...TEUTOPOLIS...WATSON...ELLIOTSTOWN...HEARTVILLE...MASON
  AND MOCCASIN.

FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA...
MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND
CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS
OF UNKNOWN DEPTH...BY FOOT OR AUTOMOBILE.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3920 8848 3916 8848 3915 8839 3893 8839
      3892 8880 3920 8879

$$

GOETSCH
2 follow-up statements
000 
WGUS73 KILX 230250
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT THU JUN 22 2006

ILC049-230600-
EFFINGHAM-
949 PM CDT THU JUN 22 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR EFFINGHAM COUNTY
UNTIL 100 AM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED EAST THE WARNING 
AREA. HOWEVER...RUNOFF MAY CONTINUE TO AFFECT EFFINGHAM COUNTY UNTIL 
1 AM.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3920 8848 3916 8848 3915 8839 3893 8839
      3892 8880 3920 8879

$$

CHURCHILL
000 
WGUS73 KILX 230449
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 PM CDT THU JUN 22 2006

ILC049-230459-
EFFINGHAM-
1149 PM CDT THU JUN 22 2006

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EFFINGHAM COUNTY
HAS BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3920 8848 3916 8848 3915 8839 3893 8839
      3892 8880 3920 8879

$$

CHURCHILL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:55 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 22, 3:55 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT THU JUN 22 2006

.DISCUSSION...
MAIN CONCERN IS SEVERE WEATHER TONIGHT...WITH SEVERE CHANCES ALONG
THE FRONT AGAIN ON FRIDAY. THE GFS WAS THE MORE AGGRESSIVE MODEL WITH
EACH OF THE WAVES THAT COME THROUGH OUR CWA...MAINLY DUE TO
CONVECTIVE FEEDBACK ISSUES. THE NAM-WRF WAS MORE STABILE IN THAT
SENSE...WITH THE CANADIAN GLOBAL IN AGREEMENT. A BLEND OF THE
TWO WAS GENERALLY FOLLOWED.

SHORT TERM...TONIGHT THROUGH SATURDAY...
THE CURRENT SURFACE ANALYSIS SHOWS THE FRONTAL BOUNDARY HAS SAGGED
SOUTHWARD TODAY...REACHING TO A LINE FROM TAYLORVILLE TO MATTOON TO
PARIS. SOUTH OF THERE...THE AIRMASS IS VERY MOIST...WITH
PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES. INSTABILITY PARAMS
INDICATE THE AREA HAS LITTLE CAP...AND 30 KTS OF BULK SHEAR...WITH
MUCAPES OF 2500 J/KG. A LINE OF STORMS IS ALREADY MOVING TOWARD OUR
S CWA ACROSS MISSOURI...INTO AN AREA THAT HAS DESTABILIZED DUE TO
THE SUNSHINE AND A LLJ BRINGING MOISTURE TOWARD THE BOUNDARY. HEAVY
RAINS ARE EXPECTED WITH THE LINES OF STORMS TONIGHT...ALONG WITH
DAMAGING WINDS...AS THE STORMS EVOLVE INTO A SQUALL LINE OVER
ILLINOIS. I ADDED SEVERE WORDING TO THE GRIDS...WITH WIND AND HVY
RAIN. AS THE NIGHT PROGRESSES...THE STORMS WILL BE MORE CONFINED TO
OUR SOUTHERN CWA...CLOSER TO THE FRONT. FRIDAY WILL FEATURE A LOW
PRESSURE SYSTEM MOVING EAST ALONG THE FRONT. THE GFS DEEPENS THE
LOW MUCH MORE THAN THE NAM-WRF...AND DROPS MUCH MORE RAIN AS
WELL. THE POTENTIAL EXISTS FOR SOME HEAVY RAINS AGAIN ON FRIDAY
MORNING IN OUR S CWA...AND I LEFT THE LIKELY POPS IN PLACE.
AS THE LOW PASSES BY TO THE EAST...AND THE FRONT PUSHES FARTHER
SOUTH...AWAY FROM OUR CWA...STORMS SHOULD END FROM NW TO SE FRIDAY
AFTERNOON. I ADJUSTED POPS TO REFLECT THIS.

COOLER CONDITIONS ARE STILL ON TAP FOR FRIDAY NIGHT AND SATURDAY...
AS NORTHWEST FLOW PREVAILS UNDER SURFACE RIDGING. THE NEXT WAVE WILL
BE APPROACHING ON SATURDAY NIGHT...BUT ENOUGH DRY AIR SHOULD BE IN
PLACE TO KEEP PRECIP AT BAY UNTIL SUNDAY.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
SUNDAY WILL SEE THE NEXT H5 SHORTWAVE APPROACH FROM THE NW. THERE
WILL NOT BE A MAJOR INCREASE IN MOISTURE WITH THIS WAVE AND THE WAVE
WILL BE CUTTING INTO A RIDGE. IT APPEARS THE SHORTWAVE WILL HAVE
ITS BEST CHANCE OF PRODUCING PRECIP IN OUR CWA IN THE AFTERNOON...AND
I WENT WITH 30 POPS FOR THAT TIME. A BREAK IN THE ACTION WAS
INDICATED FOR SUNDAY NIGHT BY THE NAM AND CANADIAN...WITH ADDITIONAL
FORCING ON MONDAY. I LEFT THE 20 POPS ON MONDAY AS IS.

THE ONLY OTHER CHANGES TO THE EXTENDED WERE FROM WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT...AS A LONG WAVE TROUGH DIGS TOWARD THE OHIO
VALLEY. 20 POPS WAS ALL I ADDED...SO STILL SOME TIME TO FINE TUNE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHIMON
Hazardous weather outlook, Jun 22, 11:55 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1155 AM CDT THU JUN 22 2006

ILZ027>031-036>038-231100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
1155 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A COLD FRONT WILL SLOWLY SLIDE SOUTHWARD INTO THE REGION THIS
AFTERNOON... MEANWHILE AN UPPER LEVEL DISTURBANCE OVER WESTERN
IA AND MO WILL MOVE ACROSS THE REGION. THIS WILL RESULT IN SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON... AND THERE IS
A SLIGHT CHANCE A FEW STORMS THAT DEVELOP COULD BECOME SEVERE. MORE
ORGANIZED THUNDERSTORMS AND A HIGHER SEVERE WEATHER THREAT ARE
EXPECTED FARTHER SOUTH WHERE THE ATMOSPHERE WILL REMAIN MORE
UNSTABLE.

THE MOST LIKELY TIMEFRAME FOR ANY THUNDERSTORMS WILL BE AFTER 2
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

ILZ040>044-047>053-231100-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-
1155 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING.

A SLOW MOVING COLD FRONT WILL SLOWLY DROP SOUTH ACROSS NORTHERN
ILLINOIS THIS AFTERNOON. MEANWHILE... A SMALL SCALE LOW PRESSURE
SYSTEM OVER NORTHWESTERN MISSOURI WILL MOVE EAST TOWARDS THE
MISSISSIPPI RIVER THIS AFTERNOON. AT THE SAME TIME AN UPPER LEVEL
DISTURBANCE WILL SWING THROUGH FROM WESTERN IOWA.

A MOIST AND UNSTABLE ATMOSPHERE IN PLACE COMBINED WITH THE
AFOREMENTIONED FORCING MECHANISMS WILL LEAD TO THE DEVELOPMENT OF
SCATTERED TO WIDESPREAD THUNDERSTORMS LATER THIS AFTERNOON.

THE PRIMARY THREAT WILL BE DAMAGING WINDS... LARGE HAIL... AND A
SLIGHT CHANCE OF AN ISOLATED TORNADO.

THE PRIMARY TIMEFRAME FOR ORGANIZED SEVERE WEATHER WILL BE LATER
THIS AFTERNOON... GENERALLY AFTER 2 PM... WITH SOME ISOLATED
THUNDERSTORMS POSSIBLE EARLIER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW
MOVING COLD FRONT. ANY STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

ILZ045-046-054>057-061>063-066>068-071>073-231100-
CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1155 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING LATE THIS MORNING
AHEAD OF AN OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS OVER
IOWA. THESE STORMS HAVE MOSTLY MOVED OUT OF THE CHAMPAIGN-URBANA
AREA... BUT HAVE BEEN STRENGTHENING ACROSS AREAS SOUTH OF I-70.
THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING WINDS
AND LARGE HAIL. THIS INITIAL THREAT SHOULD DECREASE AFTER 1 PM AS
THE FORCING SHIFTS EAST OF THE AREA.

HOWEVER... THE ATMOSPHERE WILL REMAIN QUITE UNSTABLE... AND
ANOTHER SERIES OF DISTURBANCES IS EXPECTED TO MOVE EAST INTO THE
MISSISSIPPI VALLEY LATE THIS AFTERNOON AND THIS EVENING...
BRINGING A MODERATE RISK OF SEVERE WEATHER.

PRIMARY THREATS FOR THIS SECOND ROUND WILL INCLUDE DAMAGING
WINDS... LARGE HAIL... AND ISOLATED TORNADOES. BEST TIMEFRAME FOR
ORGANIZED SEVERE WEATHER SHOULD BE AFTER 4 PM INTO THIS EVENING.
A FEW ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE EARLIER IN THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW
MOVING COLD FRONT. A FEW OF THIS STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY... ESPECIALLY LATER THIS AFTERNOON.

HARDIMAN/BAK

In the hours before

Local storm report, Jun 22, 5:12 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND GST     3 W ST. FRANCISVILLE    38.59N 87.70W
06/22/2006  M61 MPH          LAWRENCE           IL   AWOS

            WIND GUST MEASURED AT MT. CARMEL AIRPORT

&&

KELLY
Local storm report, Jun 22, 5:14 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             4 E CHARLESTON          39.48N 88.10W
06/22/2006  E0.88 INCH       COLES              IL   EMERGENCY MNGR

&&

KELLY
Local storm report, Jun 22, 5:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND GST     MATTOON                 39.48N 88.37W
06/22/2006  E60 MPH          COLES              IL   EMERGENCY MNGR

            ESTIMATED WIND GUST...REPORTED BY A TRAINED SPOTTER AT
            THE INTERSECTION OF IL ROUTE 16 AND I-57

&&

KELLY
Local storm report, Jun 22, 5:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND GST     3 NE MATTOON            39.51N 88.33W
06/22/2006  E70 MPH          COLES              IL   LAW ENFORCEMENT

            REPORTED BY IL STATE POLICE 4 MILES N OF I-57 AND IL
            ROUTE 16 JCT

0549 PM     TSTM WND GST     TRILLA                  39.38N 88.35W
06/22/2006  E60 MPH          COLES              IL   TRAINED SPOTTER

            ESTIMATED WIND GUST...6 INCH DIAMETER TREE LIMBS DOWN IN
            MANY LOCATIONS

&&

KELLY
Local storm report, Jun 22, 6:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
06/22/2006                   COLES              IL   TRAINED SPOTTER

            SEVERAL TREES DOWN IN MATTOON

0620 PM     FLASH FLOOD      MATTOON                 39.48N 88.37W
06/22/2006                   COLES              IL   TRAINED SPOTTER

            SOME RURAL ROADS NEAR MATTOON IMPASSIBLE DUE TO WATER
            OVER ROADS

&&

KELLY
Local storm report, Jun 22, 6:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FLASH FLOOD      MATTOON                 39.48N 88.37W
06/22/2006                   COLES              IL   CO-OP OBSERVER

            FLOODING OF ROADWAYS NEAR LAKE PARADISE LAKE AT FISH
            HATCHERY ROAD

0633 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
06/22/2006                   COLES              IL   CO-OP OBSERVER

            ESTIMATED 50 TO 60 MPH WINDS KNOCKED BRANCHES DOWN IN
            MATTOON

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:52 AM CDTSevere Thunderstorm WarningILXKnox23 min
Jun 22, 7:06 AM CDTSevere Thunderstorm WarningILXFulton39 min
Jun 22, 8:02 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell31 min
Jun 22, 8:15 AM CDTSevere Thunderstorm WarningILXWoodford60 min
Jun 22, 8:19 AM CDTTornado WarningILXTazewell12 min
Jun 22, 8:41 AM CDTSevere Thunderstorm WarningILXMcLean49 min
Jun 22, 11:19 AM CDTSevere Thunderstorm WarningILXVermilion27 min
Jun 22, 11:50 AM CDTSevere Thunderstorm WarningILXLawrence37 min
Jun 22, 3:36 PM CDTSevere Thunderstorm WarningILXClay, Effingham54 min
Jun 22, 4:29 PM CDTSevere Thunderstorm WarningILXEffingham37 min
Jun 22, 4:46 PM CDTSevere Thunderstorm WarningILXShelby56 min
Jun 22, 5:04 PM CDTSevere Thunderstorm WarningILXColes56 min
Jun 22, 5:14 PM CDTSevere Thunderstorm WarningILXClark46 min
Jun 22, 5:19 PM CDTSevere Thunderstorm WarningILXEdgar56 min
Jun 22, 5:24 PM CDTSevere Thunderstorm WarningILXCumberland19 min
Jun 22, 5:38 PM CDTTornado WarningILXColes24 min
Jun 22, 5:48 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie43 min
Jun 22, 6:08 PM CDTSevere Thunderstorm WarningILXClark13 min
Jun 22, 6:20 PM CDTSevere Thunderstorm WarningILXEdgar25 min
Jun 22, 6:30 PM CDTFlash Flood WarningILXColes, Moultrie, Shelby6 hr

Nearby

Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.